Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 20, NWS Pueblo, CO

June 12, 2023El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jun 12, 2023, 5:22 AM MDT for El Paso County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2023, 5:22 AM MDT (11:22 UTC)
Expired
Jun 12, 2023, 7:45 AM MDT
In force
2 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 55 km from the middle of the area, began a volume at 11:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 11.4 hours before the alert went out and 338 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2023-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2023-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
3676 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

954 
WGUS55 KPUB 121122
FFWPUB
COC041-121430-
/O.NEW.KPUB.FF.W.0020.230612T1122Z-230612T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
522 AM MDT Mon Jun 12 2023

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Central El Paso County in east central Colorado...

* Until 830 AM MDT.

* At 522 AM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Southeastern Colorado Springs, Fountain and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3893 10457 3892 10445 3869 10465 3869 10474
      3881 10467

FLASH FLOOD...RADAR INDICATED

$$

KAM
1 follow-up statement
124 
WGUS75 KPUB 121345
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
745 AM MDT Mon Jun 12 2023

COC041-121355-
/O.CAN.KPUB.FF.W.0020.000000T0000Z-230612T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
745 AM MDT Mon Jun 12 2023

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL EL PASO COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 AM MDT Tuesday for 
portions of central Colorado and east central Colorado.

LAT...LON 3893 10457 3892 10445 3869 10465 3869 10474
      3881 10467

$$

KAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:45 AM MDT, 37 minutes earlier.

Area forecast discussion, Jun 12, 4:45 AM MDT, 37 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
445 AM MDT Mon Jun 12 2023

.SHORT TERM...(Today and tonight)
Issued at 353 AM MDT Mon Jun 12 2023

Key messages:

1) Strong to severe thunderstorms are once again possible across the
plains, along and east of the I-25 corridor, this afternoon and
evening. Large hail to the size of golf balls and damaging winds to
around 60 mph are the main hazards, though a low end tornado risk
remains possible.

2) Heavy rainfall will be possible with any thunderstorm this
afternoon into this evening, and think most at risk for flash
flooding will be areas across Teller and El Paso Counties with the
Flash Flood Watch now in effect until tonight.

The bulk of the strongest thunderstorms have since ended early this
morning, though scattered showers with isolated thunderstorms are
persisting. This will likely continue this morning across much of
the plains given the broad southwesterly flow in place, though do
think any stronger development will be rather limited. Where some
additional stronger storms may continue this morning is across El
Paso county. In this location, outflow from earlier thunderstorm
development is shifting south at this time and with a steady south
southeast wind in place, should see additional isolated thunderstorm
development this morning. RAP analysis is showing a bullseye of
higher CAPE in this location that should assist in thunderstorm
development. Don't anticipate any severe storms early this morning,
but an isolated stronger storm with heavy, potentially torrential,
rainfall will be possible. Given the likelihood for additional
thunderstorm development with heavy/torrential rainfall this morning
and later today and with the earlier observed flash flooding across
parts of El Paso county, have decided to extend the Flash Flood
Watch into tonight. While confidence for flash flooding across
Teller county today may slightly lower, the deeper southeasterly
flow and higher dewpoint air well into Teller county is concerning.
So, felt an extension in this area was warranted as well.

Partial clearing in a very moist environment today coinciding with
steeper lapse rates in place, should support quick increases in
instability later this morning into early afternoon. With
additional increases in flow today, higher bulk shear values are
also expected. This will help support another day of strong to
severe storms across the plains this afternoon into the evening. A
more defined mid level wave is expected to pivot overhead this
afternoon, while lee troughing occurs. Along and north of this
trough and within the moisture axis, should see thunderstorm
development by early afternoon. Additional development is appearing
likely within lee low/mid level convergence zone across the Pikes
Peak region, once again, by early afternoon. Should see storms
quickly become strong to severe with large hail to the size of golf
balls and wind gusts to around 60 mph the main hazards. Once again,
the tornado risk is low today, though can't rule out a tornado or
two especially within the trough/moisture axis where flow is even
more backed. Another day of potential heavy/torrential rainfall
along with the risk of flash flooding. While can't rule out
localized flash flooding with any stronger storm, the highest risk
for additional flash flooding looks to be across El Paso County. The
severe risk then shifts to the eastern plains by late this afternoon
and early evening, with similar possible hazards.

.LONG TERM...(Tuesday through Sunday)
Issued at 353 AM MDT Mon Jun 12 2023

Models are in decent agreement through much of the extended, with
differences next weekend in how they want to handle energy moving
across Colorado. It does look like the forecast is going to warm
up and dry out as we move through the extended.

Tuesday and Wednesday...the pesky upper system is forecast to
meander over northeast Colorado on Tuesday, before heading into
Oklahoma on Wednesday. Tuesday looks like another active day, with
widespread showers and thunderstorms expected. Initial development
looks to be across the Eastern Mountains and Pike Peak region,
then spread south and east across the Plains. Severe weather will
be a concern, especially if we can destabilize. Destabilization
will depend on cloud cover early on Tuesday, and how quickly we
can clear out. Current guidance shows CAPE values near 1000 j/kg
by mid afternoon from El Paso County, south along the I-25
corridor into the Raton Mesa. Shear values look around 30 kts,
which would be sufficient to get updrafts rotating, allowing for a
severe hail threat. Hail in excess of 1 inch in diameter, wind
gusts in excess of 50 mph and locally heavy rainfall will all be
possible Tuesday afternoon and evening. Flash flooding will be a
concern, especially for area burn scars and locations that have
seen recent heavy rainfall. Showers and thunderstorms should track
south and east, dissipating overnight.

Wednesday looks to be a transition day, with high pressure
building across the Desert Southwest, and the upper low finally
moving away from the area. Residual moisture and weak energy
moving through zonal flow, will likely lead to showers and
thunderstorms, initiating over the Mountains, and spreading east
into the Plains, mainly impacting areas north of Highway 50. Gusty
winds, hail and locally heavy rainfall will all be possible.
Shower and thunderstorm activity should dissipate during the
evening hours.

Thursday through Saturday...high pressure is forecast to build
across the Desert Southwest as we head through the late week and
early weekend period. Drier PWAT air is forecast to move across
Colorado, leading to drier conditions. Weak embedded energy in the
westerly zonal flow will lead to daily afternoon and evening
showers and thunderstorms, but coverage looks to be more isolated
to scattered in nature. In addition, drier air will keep these
storms from becoming efficient precipitation producers.
Temperatures will also warm, with highs in the mid to upper 80s
across the Plains.

Sunday and Monday...an upper low is forecast to moving into the
Pacific Northwest, with longwave troughing along the west coast.
This will force flow southwesterly across Colorado. Enhanced
mixing and drier air will allow temperatures to warm into the 90s
for early next week. Breezy southwest winds will also be on the
increase by Monday. Any shower or thunderstorm activity will be
isolated in nature and confined to the mountains.  Mozley

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 353 AM MDT Mon Jun 12 2023

The bulk of the shower and thunderstorm development has ended across
the terminals, though latest radar imagery is showing scattered
showery development persisting at this time. While more isolated, do
think showers will be periodically be observed this morning. VFR
conditions currently in place at ALS will continue through the
period, with mainly dry weather also continuing. For COS and PUB,
MVFR and IFR ceilings in place this morning will persist but slowly
improve through midday. These lower conditions will likely be slower
to improve for COS, given a continued south/southeast wind. Showers
will increase in coverage later this morning across COS and PUB,
with thunder becoming likely for both terminals by early to mid
afternoon. Under the strongest storms, strong/gusty winds, brief
lower ceilings, and potentially significant reductions in visibility
are all possible. The more widespread thunderstorms shift east of
the terminals by late afternoon, with only some isolated showers
remaining possible into the evening hours.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for COZ081-082-084-085.

&&

SHORT TERM...RODRIGUEZ
LONG TERM...MOZLEY
AVIATION...RODRIGUEZ
Hazardous weather outlook, Jun 11, 9:11 PM MDT, 8 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
911 PM MDT Sun Jun 11 2023

COZ058>089-093>099-130315-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
911 PM MDT Sun Jun 11 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

Scattered thunderstorms will continue across the area overnight,
with the greatest chance for storms over the eastern mountains and
southeast plains. Lightning, gusty winds up to 45 mph and small
hail will be possible with storms overnight.

Heavy rainfall will also be possible with any thunderstorm
overnight, especially in the Pikes Peak region, with a risk for
flash flooding in El Paso and Teller counties as storms move
across areas which have seen heavy rain earlier on Sunday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to severe storms will be possible during the afternoon and
evening, both Monday and Tuesday. Areas along the Eastern
Mountains, Palmer Divide and Interstate 25 corridor will be
favored areas for strong to severe storms. Wind gusts in excess of
50 mph, hail to 1 inch in diameter and locally heavy rainfall will
be the main storm risks. Flash flooding will be possible on area
burn scars along with areas that have seen recent heavy rainfall.

A few thunderstorms may be possible over the Central Mountains
Wednesday through Friday. Lightning, pea size hail and brief heavy
downpours may be possible.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

10/10

In the hours before

Local storm report, Jun 12, 1:54 AM MDT, 3 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
154 AM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 AM     Flash Flood      1 N Peterson AFB        38.84N 104.70W
06/12/2023                   El Paso            CO   Amateur Radio

            3 feet of flowing water on roadway.

&&

kam
Special weather statement, Jun 12, 2:18 AM MDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
218 AM MDT Mon Jun 12 2023

COZ084-085-120915-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
218 AM MDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of northeastern El Paso
County through 315 AM MDT...

At 218 AM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 33 miles southwest of Limon, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Calhan, Ramah, Schriever AFB, Yoder and Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3886 10406 3875 10458 3913 10432 3913 10405
TIME...MOT...LOC 0818Z 234DEG 15KT 3901 10423

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

kam
Local storm report, Jun 12, 3:40 AM MDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
340 AM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     Rain             2 N Security            38.78N 104.73W
06/12/2023  M2.08 inch       El Paso            CO   Mesonet

            Mesonet station FW9568 Colorado Springs. 6
            hour precipitation total.

&&

kam
Local storm report, Jun 12, 3:41 AM MDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
341 AM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 AM     Rain             8 SSW Colorado Springs  38.73N 104.89W
06/12/2023  M1.86 inch       El Paso            CO   Mesonet

            Mesonet station AV015 Colorado Springs. 6
            hour precipitation total.

&&

kam
Local storm report, Jun 12, 3:42 AM MDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
342 AM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     Rain             6 SSW Colorado Springs  38.74N 104.86W
06/12/2023  M1.72 inch       El Paso            CO   Mesonet

            Mesonet station AU923 Colorado Springs. 6
            hour precipitation total.

&&

kam
Special weather statement, Jun 12, 5:22 AM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
522 AM MDT Mon Jun 12 2023

COZ084-085-121200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
522 AM MDT Mon Jun 12 2023

...Strong thunderstorms with torrential rainfall will impact
portions of central El Paso County through 600 AM MDT...

At 521 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Peyton to Colorado Springs. Movement was
northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southeastern Colorado Springs, Fountain, Peyton, Schriever AFB,
Security, Peterson AFB, Security-Widefield, Falcon, Fort Carson and
Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3908 10431 3869 10457 3866 10481 3907 10455
TIME...MOT...LOC 1121Z 211DEG 20KT 3897 10451 3879 10464

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Rodriguez

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:26 PM MDTSevere Thunderstorm WarningPUBTeller34 min
Jun 11, 8:11 PM MDTSpecial Weather StatementPUBFremont34 min
Jun 12, 12:20 AM MDTSpecial Weather StatementPUBEl Paso40 min
Jun 12, 12:33 AM MDTFlash Flood WarningPUBEl Paso5 hr
Jun 12, 1:07 AM MDTSpecial Weather StatementPUBEl Paso38 min
Jun 12, 1:46 AM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 12, 2:18 AM MDTSpecial Weather StatementPUBEl Paso57 min
Jun 12, 4:37 AM MDTRiver Flood WarningPUBEl Paso2 hr
Jun 12, 5:22 AM MDTSpecial Weather StatementPUBEl Paso38 min
Jun 12, 6:24 AM MDTSpecial Weather StatementPUBLas Animas36 min
Jun 12, 7:01 AM MDTRiver Flood WarningPUBPueblo71 hr
Jun 12, 7:08 AM MDTSpecial Weather StatementPUBHuerfano37 min
Jun 12, 7:35 AM MDTSpecial Weather StatementPUBLas Animas25 min
Jun 12, 7:42 AM MDTSpecial Weather StatementPUBPueblo33 min
Jun 12, 8:03 AM MDTSevere Thunderstorm WarningPUBPueblo27 min
Jun 12, 8:24 AM MDTSpecial Weather StatementPUBCrowley36 min
Jun 12, 8:28 AM MDTSpecial Weather StatementPUBEl Paso32 min
Jun 12, 9:02 AM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 12, 9:15 AM MDTSpecial Weather StatementPUBChaffee30 min
Jun 12, 9:41 AM MDTSpecial Weather StatementPUBChaffee34 min
Jun 12, 10:43 AM MDTSpecial Weather StatementPUBFremont32 min
Jun 12, 10:58 AM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 12, 11:07 AM MDTSpecial Weather StatementPUBAlamosa38 min
Jun 12, 11:12 AM MDTSpecial Weather StatementPUBFremont33 min
Jun 12, 11:44 AM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 12, 11:46 AM MDTSpecial Weather StatementPUBFremont29 min
Jun 12, 11:56 AM MDTRiver Flood WarningPUBEl Paso20 hr
Jun 12, 12:10 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont50 min
Jun 12, 12:11 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 12, 12:13 PM MDTSpecial Weather StatementPUBEl Paso47 min
Jun 12, 12:19 PM MDTSpecial Weather StatementPUBHuerfano26 min
Jun 12, 12:37 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBFremont, Pueblo23 min
Jun 12, 12:45 PM MDTSevere Thunderstorm WarningPUBEl Paso45 min
Jun 12, 12:49 PM MDTFlash Flood WarningPUBFremont54 min
Jun 12, 12:54 PM MDTSpecial Weather StatementPUBEl Paso51 min
Jun 12, 12:56 PM MDTSpecial Weather StatementPUBPueblo49 min
Jun 12, 12:58 PM MDTSevere Thunderstorm WarningPUBCuster, El Paso, Fremont, Pueblo62 min
Jun 12, 1:02 PM MDTSpecial Weather StatementPUBLas Animas43 min
Jun 12, 1:14 PM MDTSevere Thunderstorm WarningPUBEl Paso49 min
Jun 12, 1:17 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso, Teller3 hr
Jun 12, 1:28 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 12, 1:28 PM MDTTornado WarningPUBEl Paso32 min
Jun 12, 1:28 PM MDTTornado WarningPUBEl Paso32 min
Jun 12, 1:48 PM MDTFlash Flood WarningPUBFremont, Pueblo3 hr
Jun 12, 1:52 PM MDTTornado WarningPUBEl Paso, Pueblo38 min
Jun 12, 1:55 PM MDTSevere Thunderstorm WarningPUBEl Paso65 min
Jun 12, 1:59 PM MDTSevere Thunderstorm WarningPUBPueblo61 min
Jun 12, 2:14 PM MDTTornado WarningPUBEl Paso31 min
Jun 12, 2:20 PM MDTSpecial Weather StatementPUBCrowley40 min
Jun 12, 2:27 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo33 min
Jun 12, 2:50 PM MDTSevere Thunderstorm WarningPUBCrowley, Huerfano, Kiowa, Las Animas, Otero, Pueblo55 min
Jun 12, 3:01 PM MDTSpecial Weather StatementPUBKiowa59 min
Jun 12, 3:39 PM MDTSpecial Weather StatementPUBKiowa66 min
Jun 12, 3:43 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo32 min
Jun 12, 4:25 PM MDTAreal Flood WarningPUBEl Paso6 hr
Jun 12, 4:30 PM MDTSpecial Weather StatementPUBPueblo60 min
Jun 12, 4:45 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers45 min
Jun 12, 5:13 PM MDTSpecial Weather StatementPUBOtero47 min
Jun 12, 5:29 PM MDTSpecial Weather StatementPUBKiowa61 min
Jun 12, 5:40 PM MDTSpecial Weather StatementPUBLas Animas50 min

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.